Alert archive / Indiana / Special Weather Statements in 2025

Special Weather Statement, NWS Indianapolis, IN

July 20, 2025Boone County, Clinton County, Tipton County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 20, 2025, 10:36 AM EDT for Boone County, Clinton County, Tipton County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2025, 10:36 AM EDT (14:36 UTC)
Expired
Jul 20, 2025, 11:15 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Hail
0.00 in
Wind
50

Counties Boone County, IN, Clinton County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 41 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1688 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

625 
WWUS83 KIND 201436
SPSIND

Special Weather Statement
National Weather Service Indianapolis IN
1036 AM EDT Sun Jul 20 2025
 
INZ030-036>039-046-201515-
Clinton IN-Montgomery IN-Tipton IN-Hendricks IN-Boone IN-Hamilton IN-
1036 AM EDT Sun Jul 20 2025

...Strong thunderstorms will impact portions of Clinton, northern
Hendricks, Boone, northwestern Hamilton, southwestern Tipton and
southeastern Montgomery Counties through 1115 AM EDT...

At 1036 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Delphi to Frankfort to
near Crawfordsville. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Frankfort, Crawfordsville, Noblesville, Lebanon, Zionsville, Tipton,
Westfield, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia,
Thorntown, Ladoga, Jamestown, Darlington, Kirklin, Atlanta, Colfax,
and New Market.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4031 8599 4011 8597 3992 8630 3992 8633
      3991 8633 3983 8657 3987 8669 3987 8672
      3997 8696 4029 8656 4042 8655
TIME...MOT...LOC 1436Z 290DEG 34KT 4038 8655 4028 8649 3998 8691 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

ME

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 20, 8:59 AM EDT, 1 hour 37 minutes earlier. Its key messages:

  • Flash Flood Watch in effect 1 PM today through 8 PM Monday
  • Multiple rounds of showers and storms are expected today into Monday, with locally heavy rainfall and flash flooding possible
  • Strong to severe storms will be possible today into tonight, with damaging winds the primary threat, although large hail or an isolated tornado cannot be ruled out
  • Hot and very humid next Wednesday-Friday, yielding widespread and potentially dangerous maximum heat indices in the 100s.
Area forecast discussion, Jul 20, 8:59 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
859 AM EDT Sun Jul 20 2025

.KEY MESSAGES...

- Flash Flood Watch in effect 1 PM today through 8 PM Monday

- Multiple rounds of showers and storms are expected today into
  Monday, with locally heavy rainfall and flash flooding possible

- Strong to severe storms will be possible today into tonight, with
  damaging winds the primary threat, although large hail or an
  isolated tornado cannot be ruled out

- Hot and very humid next Wednesday-Friday, yielding widespread and
  potentially dangerous maximum heat indices in the 100s.

&&

.MESOSCALE UPDATE...
Issued at 859 AM EDT Sun Jul 20 2025

A cluster of storms is becoming better organized just over the
Illinois border northwest of Warren and Tippecanoe counties. Signs
of cold pool propagation are noted on radar, and some hints of a
rear inflow jet are also beginning to take shape.

As of right now, the cluster is only loosely organized. However, it
has potential to become a bit better organized as it heads
southeastward into Indiana. Some factors working in its favor
include a NW-SE oriented instability gradient stretching from about
Lafayette to Muncie. Additionally, a perturbation aloft is providing
modest large-scale lift. Enhanced mid-level flow likewise is
allowing the system to maintain a semblance of cold-pool shear
balance and thus storm-scale organization.

Some factors working against it include weak low-level flow which
may allow cold pool shear balance to be lost at times, causing the
system to become occasionally outflow dominant. Furthermore, shear
vectors aren't exactly parallel with the instability gradient which
may cause the best region of cold pool shear balance to be off
gradient (allowing the system to propagate into more stable air).
Preferential growth should still tend towards the greater
instability (southeastward).

Given the competing factors, a highly organized MCS charging across
Indiana is not currently expected. However, there is enough going
for it that a few instances of briefly organized bowing segments are
possible. These bowing segments, should they occur, will feature the
greatest potential for severe weather. Strong to damaging wind gusts
are the primary severe hazard.

Additionally, very heavy rainfall is occurring with these storms and
some localized flooding remains possible. Additional storm
development later in the afternoon may exacerbate this threat.
Subsequent storm development will depend on how this first round of
storms evolves through the morning.

&&

.SHORT TERM (Today and tonight)...
Issued at 346 AM EDT Sun Jul 20 2025

Primary concerns through the next 24-30 hours will be multiple
rounds of storms possible along a remnant surface boundary and
multiple outflow boundaries, as well as a threat for strong to
severe storms today into tonight.

While confidence is fairly high in the occurrence of multiple rounds
of precipitation in the short term, confidence in exact details is
modest at best given both the mesoscale dependencies which will
heavily influence each subsequent round of convection, and the
difficulties even high resolution convective allowing models have
with resolving details in such weakly-forced environments. As prior
discussions have mentioned, individual CAMs should be taken with a
grain of salt.

That said, an extremely moist airmass is in place across the area,
with column precipitable water values near or in excess of two
inches, which is near climatological maximum, and this airmass will
remain in place through tonight into Monday. In addition, wet bulb
zero heights frequently in excess of 13kft and deep saturation will
promote highly efficient warm rain processes. Portions (though not
all) of central Indiana have received significant rainfall in recent
days, and HREF local probability matched mean progs indicate
significant chances for rainfall amounts of 1-3+ inches over the
next 24-36 hours, and pockets of higher amounts are a significant
possibility given the aforementioned circumstances which will
promote very high rainfall rates in convection. With multiple rounds
of storms likely, and at least some potential for training depending
upon how boundaries become oriented or reoriented with time, and the
aforementioned high rain rate potential on fairly saturated ground
in some areas, flood potential is a significant concern.

Despite uncertainties with respect to the exact evolution of storms
and placement of highest rainfall amounts, in collaboration with
neighbors, will go ahead with a Flash Flood Watch for all of central
Indiana through Monday.

Today into tonight, bulk shear values will be a bit more robust than
in recent days, and diurnal heating will result in ample
destabilization ahead of the initial round of convection currently
over the mid Missouri and Mississippi valleys, which may promote
intensification or additional development with this activity as it
pushes into the area later today. Redevelopment of organized
convection may occur as the day wears on along the outflow boundary
left behind by round one, which will also potentially move into the
area later today into tonight. Damaging winds will be the primary
threat, though an isolated tornado or large hail report cannot be
ruled out given the relatively robust shear values.

A fairly wide range of high temperatures (low 80s to low 90s) is
expected today, with midday/afternoon storms in round one likely to
suppress heating across the north, while later activity in the south
will allow temperatures to rise to near or above 90. Lows tonight
will be near expected dewpoints in the upper 60s to mid 70s.

&&

.LONG TERM (Monday through Saturday)...
Issued at 346 AM EDT Sun Jul 20 2025

Monday and Tuesday...

Flash Flood Watch to continue into early evening Monday as the
lingering cool frontal boundary remains stretched from WNW-ENE along
and south of the I-74 corridor.  Corresponding dewpoint gradient to
range from perhaps upper 70s over southwestern counties to mid-60s
near/east of Muncie.  Considerable cloudiness and at times scattered
to possibly numerous showers may actually bring the lowest maximum
temperatures in nearly two weeks over the regions northeastern half
where low 80s are expected.  Overall light rainfall is expected, but
Flash Flood Watch is in effect through end of the day Monday given
potential for areas of moderate/heavy rainfall...which may impact
areas with ample antecedent/recent rains.

Tuesday should be the most pleasant day of the long term, albeit
still sporting seasonably very warm and humid conditions.  The brief
taste of milder air from the passing northern surface ridge should
be greatest around dawn Tuesday when readings should drop to the low
60s over the region's northeastern corner...with forecast lows along
the I-74 corridor in the mid-60s.  Mainly dry conditions Tuesday
should include a few afternoon showers near and south/west of
Bloomington, with most locations rebounding to the mid/upper 80s as
moderate humidity is quickly replaced by mainly 70-75F dewpoints by
the evening hours.

Wednesday through Saturday...

Upper subtropical ridge to build northward around the Tuesday night
timeframe and encapsulate Indiana and many surrounding states
through the end of the week.  This will set the potential stage for
another heat wave for most/all of the local region into this
weekend...although more concerning than the marginally-hot
afternoons will be anomalously high dewpoints maintained in the mid
to upper 70s, starting Wednesday afternoon.  Heat index values to
diurnally vary from around the mid-70s to potentially the 100-110
degree range. These afternoon maxima heat indices would be equal to
or slightly greater than those experienced amid the late June heat
wave.

Somewhat lower confidence in temperatures reaching the low 90s / and
heat indices exceeding 100 for the Friday-Saturday timeframe per
increased daytime convective/corresponding cloud chances.  Rain
chances are expected to exhibit an increasing trend from near-zero
Wednesday...to most-likely isolated cells Thursday...to more
scattered late-day showers/ t-storms through the late week.  The
late-week should see the pattern shift slightly east, which will
allow a ribbon of anomalously high precipitable water to slide into
the CWA amid weak forcing from a subtle southern end of a H500 wave
crossing the Great Lakes.  A few torrential downpours would be the
primary concern from any storms, with perhaps localized flooding
possible for any areas that saw heavy rain on consecutive days.
Organized severe weather appears unlikely given overall lack of
shear...although a few stronger cells could be possible around the
Thursday night timeframe under the passing wave.  The normal max/min
at Indianapolis from July 23 to August 14 is 85/66.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 645 AM EDT Sun Jul 20 2025

Impacts:

- IFR ceilings/MVFR visibilities improving to VFR by late morning

- Showers and thunderstorms possible at times from midday onward

Discussion:

Plentiful low level moisture has allowed low stratus and patchy fog
to develop overnight. This will improve gradually back to VFR by
late morning once mixing increases with sunrise.

Showers and thunderstorms along and ahead of a front will move back
into the area late morning into the afternoon hours, though
uncertainty precludes more than a PROB30 at any one point at this
time. Multiple rounds of activity are possible, though more
uncertain with time given the dependence on the evolution of prior
activity. Will carry showers at all sites after 00Z tonight, though
thunderstorms will remain a significant possibility.

Winds throughout the period will be less than 10KT, and will likely
vary significantly at times as the boundary moves into the area and
the impacts of convection are realized.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 1 PM EDT this afternoon through Monday evening
for INZ021-028>031-035>049-051>057-060>065-067>072.

&&

MESOSCALE...Eckhoff
SHORT TERM...Nield
LONG TERM...AGM
AVIATION...Nield
Hazardous weather outlook, Jul 20, 4:21 AM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
421 AM EDT Sun Jul 20 2025

INZ021-028>031-035>049-051>057-060>065-067>072-210830-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
421 AM EDT Sun Jul 20 2025

...FLASH FLOOD WATCH 1 PM TODAY THROUGH 8 PM MONDAY...

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms are expected at times through tonight, including a
threat for strong to severe storms. Damaging winds will be the
primary threat, along with heavy rainfall and flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will remain possible at times through Tuesday. Locally
heavy rain and flash flooding will be the primary threats through
the early portion of the week. Storm chances return to the forecast
late in the week as well. Lightning is a threat with any
thunderstorm.

Heat indices over 100 degrees will be possible from Wednesday onward.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today or tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 20, 9:08 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
908 AM EDT Sun Jul 20 2025

INZ028-029-035-201400-
Fountain IN-Warren IN-Tippecanoe IN-
908 AM EDT Sun Jul 20 2025

...A strong thunderstorm will impact portions of northeastern
Fountain, western Tippecanoe and Warren Counties through 1000 AM
EDT...

At 907 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hoopeston, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lafayette, West Lafayette, Williamsport, Attica, Shadeland, Battle
Ground, West Lebanon, Newtown, Pine Village, Purdue University,
Pence, Tab, and Rainsville.

This includes Interstate 65 between mile markers 172 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4056 8677 4034 8684 4015 8724 4030 8753
      4048 8752 4048 8709 4056 8709
TIME...MOT...LOC 1307Z 298DEG 26KT 4051 8756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ME
Special weather statement, Jul 20, 9:49 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
949 AM EDT Sun Jul 20 2025

INZ029-036-201430-
Montgomery IN-Tippecanoe IN-
949 AM EDT Sun Jul 20 2025

...A strong thunderstorm will impact portions of Tippecanoe and
northeastern Montgomery Counties through 1030 AM EDT...

At 948 AM EDT, Doppler radar was tracking a strong thunderstorm near
West Lafayette, or near Otterbein, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lafayette, West Lafayette, Shadeland, Dayton, Battle Ground, Clarks
Hill, and Purdue University.

This includes Interstate 65 between mile markers 161 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4056 8670 4018 8670 4034 8709 4056 8709
TIME...MOT...LOC 1348Z 290DEG 38KT 4041 8701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Jul 20, 10:07 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1007 AM EDT Sun Jul 20 2025

INZ029-035-036-201445-
Montgomery IN-Fountain IN-Tippecanoe IN-
1007 AM EDT Sun Jul 20 2025

...Strong thunderstorms will impact portions of southeastern
Fountain, southwestern Tippecanoe and Montgomery Counties through
1045 AM EDT...

At 1006 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Lafayette to 6 miles
southeast of Veedersburg. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordsville, Waynetown, Darlington, Linden, New Market, Hillsboro,
New Richmond, Wingate, and Alamo.

This includes Interstate 74 between mile markers 21 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4023 8682 4021 8670 4019 8669 4002 8670
      3987 8687 4004 8722 4031 8701
TIME...MOT...LOC 1406Z 293DEG 30KT 4030 8699 4003 8719

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Jul 20, 10:14 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1014 AM EDT Sun Jul 20 2025

INZ021-029-030-201500-
Clinton IN-Tippecanoe IN-Carroll IN-
1014 AM EDT Sun Jul 20 2025

...A strong thunderstorm will impact portions of southeastern
Carroll, southeastern Tippecanoe and Clinton Counties through 1100 AM
EDT...

At 1014 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Lafayette, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frankfort, Rossville, Mulberry, Colfax, Clarks Hill, and
Michigantown.

This includes Interstate 65 between mile markers 151 and 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4043 8631 4039 8631 4039 8628 4037 8628
      4037 8625 4018 8651 4018 8665 4019 8670
      4021 8670 4021 8674 4049 8673
TIME...MOT...LOC 1414Z 289DEG 34KT 4035 8669

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Jul 20, 10:36 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1036 AM EDT Sun Jul 20 2025

INZ030-036>039-046-201515-
Clinton IN-Montgomery IN-Tipton IN-Hendricks IN-Boone IN-Hamilton IN-
1036 AM EDT Sun Jul 20 2025

...Strong thunderstorms will impact portions of Clinton, northern
Hendricks, Boone, northwestern Hamilton, southwestern Tipton and
southeastern Montgomery Counties through 1115 AM EDT...

At 1036 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Delphi to Frankfort to
near Crawfordsville. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frankfort, Crawfordsville, Noblesville, Lebanon, Zionsville, Tipton,
Westfield, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia,
Thorntown, Ladoga, Jamestown, Darlington, Kirklin, Atlanta, Colfax,
and New Market.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4031 8599 4011 8597 3992 8630 3992 8633
      3991 8633 3983 8657 3987 8669 3987 8672
      3997 8696 4029 8656 4042 8655
TIME...MOT...LOC 1436Z 290DEG 34KT 4038 8655 4028 8649 3998 8691

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ME

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:03 AM EDTFlood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more24 hr
Jul 20, 9:08 AM EDTSpecial Weather StatementINDTippecanoe, Warren52 min
Jul 20, 9:49 AM EDTSpecial Weather StatementINDTippecanoe41 min
Jul 20, 9:55 AM EDTSevere Thunderstorm WarningINDTippecanoe35 min
Jul 20, 10:07 AM EDTSpecial Weather StatementINDMontgomery38 min
Jul 20, 10:14 AM EDTSpecial Weather StatementINDClinton46 min
Jul 20, 12:03 PM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Henry, Madison, Randolph14 min
Jul 20, 12:17 PM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison, Randolph3 hr
Jul 20, 5:48 PM EDTSpecial Weather StatementINDCarroll, Howard42 min
Jul 20, 6:20 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo40 min
Jul 20, 7:00 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan45 min
Jul 20, 7:31 PM EDTAreal Flood AdvisoryINDClay, Greene, Sullivan, Vigo3 hr
Jul 20, 7:45 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan45 min
Jul 20, 7:51 PM EDTSpecial Weather StatementINDMonroe39 min

Nearby

Special Weather Statements in Indiana, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.